# SDR UALA2011100505371

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,345 hours, 6,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROWS 43-53.  REPAIRED CORRODED AND DAMP WIRING.
